| Model Number |
Cardiac Workstation 7000 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the heart rate reading is inaccurate.It is unknown if the device was in use on a patient.There was no report of patient or user harm.
Additional Manufacturer Narrative
Philips is in process of obtaining additional information.A follow-up report will be submitted upon completion of the investigation.